2 months ago I had to take the emergency contraception pill due to the condom breaking with my partner. I was due on my period around the time. I took the emergency contraception pill within 8 hours and had a period 5 days later. The next month my period was heavier than normal but nothing too strange for me. This month I am 6 weeks late but I have noticed a little spotting and I have cramps. I have taken two pregnancy tests but they’ve both been negative. Could I be pregnant?
It's not impossible but I think it's more likely that your body is taking time to adjust, after the huge dose of artificial hormone in Plan B.
Everyone is different as to how long it takes to get back to normal.
I'm having the same problem I had period back in DEC 2017 had sex with condom but it split took morning after pill bled from 27th DEC to 2nd Jan had a normal period come on due date which was 24th Jan and since then nothing.. Have done two pregnancy tests and they were both negative ive had no signs of a period even coming. Anyone else had this or similar
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2018 • 2 answers
Updated 4 Sep 2014 • 1 answer
Updated 16 Nov 2016 • 1 answer
Updated 6 days ago • 2 answers
Updated 2 Apr 2018 • 1 answer